# SDR 2004FA0000239

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N622AM
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201023
- Engine: Lyc O235*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee Cylinder
- Condition: Stiff
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING BUNGEES ARE EXTREMELY STIFF, CAUSES THE RUDDER TO REQUIRE EXTREMELY HIGH RUDDER INPUTS IN FLIGHT.  PILOT CAN FEEL A BREAKOVER POINT.  (GL13200405339)
